# SDR UPS04641796

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-300
- Aircraft serial: 27752
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE FLAP OUTBOARD CLOSURE RIB CRACK. ACCOMPLISHED PERMANENT REPAIR PER EO B767-5750-19900B THIS CLEARS D275 213.  REFERENCE LP604020.
